MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT PS#7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT PS#7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5532G711
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-601; lot# w4hld.Triathlon prim cem fxd bplt #7; cat# 5520b700; lot# brs6d.Triathlon asym patella a38x11; cat# 5551l381; lot# lfj319.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Patient underwent i&d washout with only exchange of liner on (b)(6) 2017.

Brand Name
X3 TRIATHLON INSERT PS#7 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6859076
Report Number0002249697-2017-02743
Device Sequence Number10927507
Product Code MBH
UDI-Device Identifier07613327046281
UDI-Public07613327046281
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2021
Device Catalogue Number5532G711
Device Lot NumberPK7THH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight105